A blood test showed that I have 958 nmol/L of vitamin B6 (pyridox fosphate) in a reference range of 40-100. I.e. almost ten times greater than the upper limit. I also experienced some peripheral neuropathy in my feet some months ago (which stopped), and have some brain fog (ongoing). What could be causing this high level? I was taking a multivitamin, but it has only 25mg of vitaminB6. I will of course stop taking it now, but is there any other possible cause and what should I do to de-toxify? (I also took a supplement called DIM, a broccoli extract. Could that possibly contain B6?) I'm worried about having caused permanent nerve or other damage.
Thanks for your help!
Research has shown usually after 6 months symptoms are resolved. There is no food to eat to increase the healing process. Definitely stop all supplements of Vitamin B6 and you should only consume vitamin B6 from food sources. The Food sources with lowest amounts are: Peaches, Milk, Peas, Carrots, Ground Beef, Brown Rice, Soybeans, Avocado, Banana, and Turkey. It is a required vitamin and is needed in numerous necessary processes in our bodies. Eat with caution and small amounts. When you are healed suggest consuming the recommended daily dose which is 1.3mg for women under 50 years old and 1.5mg for men over 50 years old.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.